The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (846 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 1, 1991, pp. 3–10
DOI: 10.4171/ZAA/426

Published online: 1991-03-31

Double Walsh Series with Coefficients of Bounded Variation

Ferenc Móricz[1]

(1) University of Szeged, Hungary

Convergence properties of double Walsh series are studied whose coefficients form a null sequence of bounded variation. These series converge regularly at all points of (0, 1) x (0, 1) and converge in the pseudometric of $L^r$ for all $r \in (0, 1)$. Sufficient conditions for convergence are also proved which involve the second-order differences of the coefficients.

No keywords available for this article.

Móricz Ferenc: Double Walsh Series with Coefficients of Bounded Variation. Z. Anal. Anwend. 10 (1991), 3-10. doi: 10.4171/ZAA/426